# SDR UIEA2021042100951

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #2 I/B AUX TRACK, WING FRONT SPAR GOUGE( REWORKED GOUGE LH WING SLAT #2 I/B AUX TRACK L/E FRONT SPAR IN COMPLIANCE WITH FAS EA 21036 REV:IR, B767 SRM 51-10-02, 57-20-10, AMM 51-24-21 )
